# SDR 97ZZZX1354

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7195
- Engine: Lyc LTS101750B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128307
- Condition: Leak
- Location: Engine
- Part time: 585 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL LEAK UNDER PX PY CAP.
